# SDR R61A201306010508

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,930 hours, 17,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN CABIN DOOR HARD TO CLOSE.  MX LUBED L1 DOOR IAW AMM 12-10-00.
